On a certain purification problem for primary abelian groups
Bulletin de la Société Mathématique de France (1966)
- Volume: 94, page 207-210
- ISSN: 0037-9484
Access Full Article
topHow to cite
topReferences
top- [1] FUCHS (L.). — Abelian Groups. — Budapest, Hungarian Academy of Sciences, 1958. Zbl0091.02704MR21 #5672
- [2] IRWIN (J. M.). — High subgroups of Abelian torsion groups, Pacific J. of Math., t. 11, 1961, p. 1375-1384. Zbl0106.02303MR25 #119b
- [3] IRWIN (J. M.) and WALKER (E. A.). — On N-high subgroups of Abelian groups, Pacific J. of Math., t. 11, 1961, p. 1363-1374. Zbl0106.02304MR25 #119a
- [4] MITCHELL (R.). — An extension of Ulm's theorem, Ph. D. Dissertation, New Mexico State University, May 1964.